# SDR A6WA200640377

- Difficulty date: November 3, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Component: Brake Pos Senso
- Component part number: 855D1009
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAP FAIL CAS AFTER DEPARTURE FLAPS AT 8 DEGREES.  REMOVED AND REPLACED RT BPSU, OPS CHECK GOOD IAW AMM 27-51-10.  (M)
